The Conjugate Function Method and Conformal Mappings in Multiply Connected Domains

Loading...
Thumbnail Image
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
This publication is imported from Aalto University research portal.
View publication in the Research portal
View/Open full text file from the Research portal
Date
2019
Major/Subject
Mcode
Degree programme
Language
en
Pages
24
A1753-A1776
Series
SIAM Journal on Scientific Computing, Volume 41, issue 3
Abstract
The conjugate function method is an algorithm for numerical computation of conformal mappings for simply and doubly connected domains. In this paper the conjugate function method is generalized for multiply connected domains. The key challenge addressed here is the construction of the conjugate domain and the associated conjugate problem. All variants of the method preserve the so-called reciprocal relation of the moduli. An implementation of the algorithm is given along with several examples and illustrations.
Description
Keywords
numerical conformal mappings, conformal modulus, multiply connected domains, canonical domains, COMPUTATION, MODULI
Other note
Citation
Hakula, H, Quach, T & Rasila, A 2019, ' The Conjugate Function Method and Conformal Mappings in Multiply Connected Domains ', SIAM Journal on Scientific Computing, vol. 41, no. 3, pp. A1753-A1776 . https://doi.org/10.1137/17M1124164